Stability of (1,2)-total pitchfork domination

Document Type : Research Paper

Authors

Department of Mathematics, College of Education for Pure Sciences, University of Thi-Qar, Thi-Qar, Iraq

Abstract

Let G=(V,E) be a finite, simple, and undirected graph without an isolated vertex. We define a dominating  D of V(G) as a total pitchfork dominating set if 1|N(t)VD|2 for every tD such that G[D] has no isolated vertex. In this paper, the effects of adding or removing an edge and removing a vertex from a graph are studied on the order of minimum total pitchfork dominating set γpft(G) and the order of minimum inverse total pitchfork dominating set γpft(G). Where γpft(G) is proved here to be increasing by adding an edge and decreasing by removing an edge, which are impossible cases in the ordinary total domination number.

Keywords

[1] M.A. Abdlhusein, Doubly connected bi-domination in graphs, Discrete Math. Algorithms Appl. 13 (2021), no. 2, 2150009.
[2] M.A. Abdlhusein, Stability of inverse pitchfork domination, Int. J. Nonlinear Anal. Appl. 12 (2021), no. 1, 1009–1016.
[3] M.A. Abdlhusein, Applying the (1,2)-pitchfork domination and its inverse on some special graphs, Bol. Soc. Paran. Mat. 41 (2023), 1–8.
[4] M.A. Abdlhusein and M.N. Al-Harere, Pitchfork domination and it’s inverse for corona and join operations in graphs, Proc. Int. Math. Sci. 1 (2019), no. 2, 51–55.
[5] M.A. Abdlhusein and M.N. Al-Harere, Pitchfork domination and its inverse for complement graphs, Proc. IAM 9 (2020), no. 1, 13–17.
[6] M.N. Al-Harere and M.A. Abdlhusein, Pitchfork domination in graphs, Discrete Math. Algorithms Appl. 12 (2020), no. 2, 2050025.
[7] M.A. Abdlhusein and M.N. Al-Harere, New parameter of inverse domination in graphs, Indian J. Pure Appl. Math. 52 (2021), no. 1, 281–288.
[8] M.A. Abdlhusein and M.N. Al-Harere, Total pitchfork domination and its inverse in graphs, Discrete Math. Algorithms Appl. 13 (2021), no. 4, 2150038.
[9] M.A. Abdlhusein and M.N. Al-Harere, Doubly connected pitchfork domination and its inverse in graphs, TWMS J. App. Eng. Math. 12 (2022), no. 1, 82.
[10] M.A. Abdlhusein and M.N. Al-Harere, Some modified types of pitchfork domination and its inverse, Bol. Soc. Paran. Mat. 40 (2022), 1–9.
[11] M.N. Al-Harere and A.T. Breesam, Variant types of domination in spinner graph, Al-Nahrain J. 2 (2019), 127–133.
[12] M.N. Al-Harere and P.A. Khuda Bakhash, Changes of tadpole domination number upon changing of graphs, Sci. Int. 31 (2019), no. 2, 197–199.
[13] M.N. Al-Harere and P.A. Khuda Bakhash, Tadpole domination in duplicated graphs, Discrete Math. Algorithms Appl. 13 (2021), no. 2, 2150003.
[14] M. Amraee, N.J. Rad, and M. Maghasedi, Roman domination stability in graphs, Math. Rep. 21 (2019), no. 71, 193–204.
[15] B.A. Atakul, Stability and domination exponentially in some graphs, AIMS Math. 5 (2020), no. 5, 5063–5075.
[16] K. Attalah and M. Chellali, 2-Domination dot-stable and dot-critical graphs, Asian-Eur. J. Math. 21 (2021), no. 5, 2150010.
[17] S. Balamurugan, Changing and unchanging isolate domination: edge removal, Discrete Math. Algorithms Appl. 9 (2017), no. 1, 1750003.
[18] A. Das, R.C. Laskar, and N.J. Rad, On α-domination in graphs, Graphs Combin. 34 (2018), no. 1, 193–205.
[19] W.J. Desormeaux, T.W. Haynes, and M.A. Henning, Total domination critical and stable graphs upon edge removal, Discrete Appl. Math. 158 (2010), 1587–1592.
[20] W.J. Desormeaux, T.W. Haynes, and M.A. Henning, Total domination stable graphs upon edge addition, Discrete Math. 310 (2010), 3446–3454.
[21] F. Harary, Graph Theory, Addison-Wesley, Reading Mass, 1969.
[22] T.W. Haynes, S.T. Hedetniemi, and P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker Inc., New York, 1998.
[23] T.W. Haynes, S.T. Hedetniemi, and P.J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker Inc., 1998.
[24] S.T. Hedetniemi and R. Laskar, Topics in domination in graphs, Discrete Math. 86 (1990), no. 1-3, 3–9.
[25] M.A. Henning and M. Krzywkowski, Total domination stability in graphs, Discrete Appl. Math. 236 (2018), no. 19, 246–255.
[26] A.A. Omran and T.A. Ibrahim, Fuzzy co-even domination of strong fuzzy graphs, Int. J. Nonlinear Anal. Appl. 12 (2021), no. 1, 727–734.
[27] O. Ore, Theory of Graphs, American Mathematical Society, Providence, R.I., 1962.
[28] S.J. Radhi, M.A. Abdlhusein, and A.E. Hashoosh, The arrow domination in graphs, Int. J. Nonlinear Anal. Appl. 12 (2021), no. 1, 473–480.
[29] V. Samodivkin, A note on Roman domination: Changing and unchanging, Austr. J. Combin. 71 (2018), no. 2, 303–11.
Volume 16, Issue 4
April 2025
Pages 233-240
  • Receive Date: 24 February 2021
  • Accept Date: 25 April 2021